# SDR FDEA202111172884

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 57,918 hours, 26,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 118611822
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR BOARD 221AF IS DELAMINATED. FABRICATED FLOOR BOARD 221AF ON VT MAE TRAVELER # T21/1582665 IAW DWGSRZ-25-005   REVISION R.      MAJOR REPAIR
